# SDR HEEA084293

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 2,479 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Spring
- Part number: 407310202103
- Part serial: LK1521
- Condition: Worn
- Location: Gearbox Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX MOUNT BEARING WORN; BOOT STRETCHED.
